No Cover Image

Journal article 623 views

Calculation of derivative of complex modes using classical normal modes

S ADHIKARI, Sondipon Adhikari

COMPUTERS & STRUCTURES, Volume: 77

Swansea University Author: Sondipon Adhikari

Published in: COMPUTERS & STRUCTURES
Published: 2000
Online Access: http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=ORCID&SrcApp=OrcidOrg&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=WOS:000088467400003&KeyUID=WOS:000088467400003
URI: https://cronfa.swan.ac.uk/Record/cronfa25881
Tags: Add Tag
No Tags, Be the first to tag this record!
Item Description: @articleRID:1031151530352-49,title = Calculation of derivative of complex modes using classical normal modes,journal = COMPUTERS & STRUCTURES,year = 2000,author = ADHIKARI, S,volume = 77,number = 6,pages = 625-633
College: College of Engineering